# SDR IPXA1569487

- Difficulty date: September 2, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: A:211 Z:200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COCKPIT FLOOR HAS CORROSION BS 292, LBL 44.  REPAIRED IAW ATS ER 11-04414, DATE 27-SEP-2011 AND EO B757-5310-44275-A, DATED 28-SEP-2011.
